# SDR DHL9872656D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT FUSELAGE FRAME GOUGED AT I/B FWD EDGE STA 890, 13 IN FROM FLOOR.  INSTALLED FRAME REPAIR PER SRM 53-10-4, 7 BY 2.5' BY 1.  N/R 5193.
